# SDR TAOA059606

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 3350 · Emergency Lighting
- Part: Lens Lamp
- Part number: 0L3071BPEGPL0791
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 6121 - BOS-LGA - E-PATH LIGHTING LENS AND LAMP MISSING ROW 26.  INSTALLED LENS AND LAMP P/N, 0L3071BPEGPL07912. (M)
